Alert archive / Wyoming / Flash Flood Warnings in 2005
Flash Flood Warning 5, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at May 17, 2005, 11:25 AM MDT for Fremont County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2005, 11:25 AM MDT (17:25 UTC)
- Expired
- May 17, 2005, 5:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Riverton, WY
- Area
- Counties, with a storm outline in the text
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 12 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 5.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 171728 FFWRIW WYC013-172330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 1125 AM MDT TUE MAY 17 2005 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING THIS INCLUDES THE CITY OF RIVERTON * UNTIL 530 PM MDT * AT 1122 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO U.S. HWY 287 MILE MARKER 120...U.S. HWY 287 MILE MARKER 110...GAS HILLS RD MILE MARKER 10...STATE HWY 134 MILE MARKER 20...STATE HWY 134 MILE MARKER 10...U.S. HWY 287/26 MILE MARKER 130...U.S. HWY 287/26 MILE MARKER 120...OCEAN LAKE AND HIDDEN VALLEY. RAINFALL ESTIMATES FROM RADAR HAVE UP TO 1 TO 1.5 INCHES IN THE LAST 2 HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1.0 TO 1.5 INCHES ARE POSSIBLE IN THE WARNED AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4336 10875 4284 10853 4272 10787 4306 10773 $$ FAHEY
4 follow-up statements
000 WGUS75 KRIW 171807 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1204 PM MDT TUE MAY 17 2005 WYC013-172330- FREMONT WY- 1204 PM MDT TUE MAY 17 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM MDT FOR CENTRAL FREMONT COUNTY... AT 1202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE VERY HEAVY RAIN OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND DRAW...GAS HILLS...OCEAN LAKE...HIDDEN VALLEY AND RIVERTON. RAINFALL ESTIMATES FROM THE RIVERTON DOPPLER RADAR INDICATE...FROM 1.5 TO 2 INCHES IN THE LAST HOUR. ADDITIONAL RAINFALL OF 1.0 TO 2.0 INCHES ARE POSSIBLE IN THE WARNED AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4335 10876 4278 10851 4272 10787 4306 10773 $$ MCDONALD
000
WGUS75 KRIW 171844
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1240 PM MDT TUE MAY 17 2005
WYC013-172330-
FREMONT WY-
1240 PM MDT TUE MAY 17 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM MDT FOR CENTRAL
FREMONT COUNTY...
AT 1240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN IN CENTRAL FREMONT COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAND
DRAW...GAS HILLS...OCEAN LAKE...MISSOURI VALLEY...HIDDEN
VALLEY...BOYSEN STATE PARK...SHOSHONI AND RIVERTON.
RAINFALL ESTIMATES INDICATE THAT OVER 3.0 INCHES HAVE FALLEN TODAY
BETWEEN RIVERTON AND SAND DRAW...WITH OVER AN INCH IN AREAS FROM
PAVILLION TO RIVERTON.
ADDITIONAL RAINFALL OF 1.0 TO 2.0 INCHES IS POSSIBLE THIS
AFTERNOON...PARTICULARLY FROM MISSOURI VALLEY TO SHOSHONI...AND
AROUND THE SAND DRAW AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4344 10879 4274 10848 4272 10787 4303 10771
4343 10801
$$
MCDONALD000
WGUS75 KRIW 171935
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
131 PM MDT TUE MAY 17 2005
WYC013-172330-
FREMONT WY-
131 PM MDT TUE MAY 17 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM MDT FOR CENTRAL
FREMONT COUNTY...
AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN IN CENTRAL FREMONT COUNTY...FROM SAND DRAW...TO
GAS HILLS...TO SHOSHONI.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MISSOURI
VALLEY...HIDDEN VALLEY...BOYSEN STATE PARK...SHOSHONI...AND RIVERTON.
RAINFALL ESTIMATES INDICATE THAT OVER 4.0 INCHES HAVE FALLEN TODAY
IN AN AREA BETWEEN RIVERTON...GAS HILLS...AND SAND DRAW. ONE TO 1.5
INCHES OF RAIN HAVE FALLEN AROUND RIVERTON...PAVILLION...AND
SHOSHONI.
AN ADDITIONAL 1.0 TO 2.0 INCHES OF RAIN IS EXPECTED NORTH AND EAST
OF RIVERTON...AS THE STORM MOVES TO THE EAST.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF
STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING
AREAS ALONG THE BANKS OF STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4345 10881 4302 10848 4268 10826 4269 10760
4315 10761 4345 10795
$$
MCDONALD000
WGUS75 KRIW 172202
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
355 PM MDT TUE MAY 17 2005
WYC013-172330-
FREMONT WY-
355 PM MDT TUE MAY 17 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 530 PM MDT FOR EAST CENTRAL
FREMONT COUNTY...
AT 355 PM MDT...THE DOPPLER WEATHER RADAR IN RIVERTON INDICATED
DECREASING RAIN SHOWERS IN CENTRAL AND EASTERN FREMONT COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MISSOURI
VALLEY...HIDDEN VALLEY...BOYSEN STATE PARK...RIVERTON...GAS
HILLS...SHOSHONI AND MONETA.
RAINFALL ESTIMATES INDICATE THAT OVER 4.0 INCHES HAS FALLEN
TODAY...IN AN AREA BETWEEN RIVERTON...SAND DRAW...AND GAS HILLS.
LATEST ESTIMATES INDICATE THAT LESS THAN HALF AN INCH HAS FALLEN IN
THE PAST HOUR. EVEN THOUGH DRAWS AND CREEKS MAY NOT BE
BANKFULL...SLOW MOVING HIGH WATER STILL POSES A THREAT ON AREA ROADS
AND IN SOME DRAINAGES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF
STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS LOW LYING
AREAS ALONG THE BANKS OF STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4345 10852 4299 10845 4268 10826 4268 10758
4314 10757 4345 10797
$$
MCDONALDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at May 17, 10:01 AM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 17, 10:01 AM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1001 AM MDT TUE MAY 17 2005 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... HIGH WINDS ARE EXPECTED TO SPREAD ACROSS NATRONA AND FREMONT COUNTIES THIS AFTERNOON. FLOOD WATCHES REMAIN IN EFFECT THIS AFTERNOON AND TONIGHT FOR NORTHEAST AND SOUTHEAST JOHNSON COUNTY. THE ETA AND GFS ARE IN GOOD AGREEMENT ON THE 12Z-18Z PASSAGE OF THE PACIFIC TROUGH AXIS FROM WEST TO EAST THROUGH OUR CWA...ALONG WITH MORNING RAIN SHOWER ACTIVITY AND INFILTRATION OF 10 TO 15 DEGREE COOLER AIR BEHIND THE ASSOCIATED COLD FRONT. THE FOCUS OF THE REMAINING CONVECTIVE ACTIVITY SHIFTS EAST TODAY...WITH LIKELY THUNDERSTORMS OVER THE BIGHORN MOUNTAINS THIS AFTERNOON...PLUS THE LOWER ELEVATIONS OF JOHNSON AND NORTHERN NATRONA COUNTIES. ALSO EXPECT MORNING SW WINDS OF 5 TO 10 MPH TO BECOME BREEZY BY NOON IN THE WIND CORRIDOR... DUE TO THE INCREASING SURFACE PRESSURE GRADIENT AS A LEESIDE TROUGH MOVES THROUGH EASTERN WYOMING. MUCH DRIER NW 500 MB FLOW FOLLOWS THE DEPARTING UPPER LEVEL TROUGH LATE THIS AFTERNOON...WITH RAPID CLEARING FROM WEST TO EAST OVERNIGHT. A FEW SHOWERS WILL LINGER OVER THE NW MOUNTAINS WEDNESDAY UNTIL ANOTHER RIDGE BEGINS TO AMPLIFY... AND STRONG WARM SW FLOW ALOFT TAKES OVER THROUGH THURSDAY NIGHT. FROM TODAY TO WEDNESDAY DAYTIME HIGHS WILL INCREASE BY ABOUT 5 DEGREES... THEN JUMP ANOTHER 10 DEGREES BY THURSDAY. THAT SHOULD PRODUCE INCREASED MELTING OF THE MOUNTAIN SNOWPACKS...AND MAY PROMPT ADDITIONAL FLOOD WATCHES. .LONG TERM...FRIDAY THROUGH TUESDAY... GOOD MODEL AGREEMENT CONTINUES AGAIN TONIGHT WITH SHORTWAVE TROUGH STILL FORECAST TO MOVE INTO THE FAR WEST LATE FRIDAY...AND THEN LIFTING ACROSS THE FAR NORTH FRIDAY NIGHT AND SATURDAY. FRONTAL BOUNDARY STILL FORECAST TO MOVE ACROSS MOST THE CWFA. IN ADVANCE OF THIS SYSTEM...TEMPERATURES SHOULD BE QUITE WARM WITH HIGHS IN THE 80S ACROSS THE LOWER ELEVATIONS EAST OF THE DIVIDE. GFS H7 TEMPERATURES STILL TOPPING 15C FOR READINGS NEAR 90 IF THAT WERE TO VERIFY WITHOUT CONSIDERABLE CLOUD COVER OR STRONG WINDS. HAVE BUMPED UP READINGS INTO THE MID 80S FOR NOW. WINDS SHOULD BE ON THE INCREASE DURING THE AFTERNOON IN THE WEST AND ACROSS THE WIND CORRIDOR AND MOST AREAS FRIDAY NIGHT WITH FROPA. SOME JET DYNAMICS AND WEAK QG FORCING TO WORK ON LIMITED INSTABILITY FOR ISOLATED CONVECTION LATE FRIDAY INTO FRIDAY NIGHT WITH THE BEST CHANCE IN THE NORTHWEST. SLIM CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE SATURDAY AND SATURDAY NIGHT BUT CONFIDENCE NOT HIGH WITH MOST ENERGY LIFTING NORTHWARD INTO MONTANA. ON SUNDAY...WEAK FRONTAL BOUNDARY HOLDS EAST OF THE DIVIDE WITH SOME RETURN FLOW OF LOW LEVEL MOISTURE INDICATED ON THE GFS. HAVE TWEAKED THE POPS TO INDICATE ISOLATED LATE DAY CONVECTION IN FAVORED UPSLOPE AREAS AND POINTS JUST SOUTHEAST FROM THERE IN FAVORED NORTHWEST FLOW ALOFT. SOME HINT OF THIS SCENARIO CONTINUING INTO MONDAY BUT FOR NOW HAVE KEPT REMAINDER OF EXTENDED DRY WITH GENERAL RIDGING. DOOR STILL OPEN SLIGHTLY TO DISTURBANCES IN THIS NORTHWEST FLOW BUT IT STARTING TO LOOK LIKE THE RIDGE AXIS WILL MOVE OVERHEAD NEXT TUESDAY. TEMPERATURES WILL BE TRICKY IF THIS FRONTAL BOUNDARY HANGS AROUND INTO EARLY NEXT WEEK. HAVE TRIED TO INDICATE THIS IN THE GRIDS WITH READINGS IN THE SOUTHWEST AS WARM OR WARMER THAN AREAS IN OUR CENTRAL ZONES BEHIND THE FRONT. VERY WARM READINGS FRIDAY WILL COMPOUND THE SNOWPACK MELT THAT SHOULD BE OCCURRING AROUND THE MIDDLE OF THIS WEEK. A BUSY WEEK ON THE HYDROLOGY SIDE. && .RIW WATCHES/WARNINGS/ADVISORIES... ...FLOOD WATCH FOR NORTHEAST AND SOUTHEAST JOHNSON COUNTY THIS AFTERNOON THROUGH TONIGHT...WY ZONES 10 AND 11. ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR FREMONT AND NATRONA COUNTIES...WY ZONES 17>20. SHORT TERM...CF/C.BAKER LONG TERM....SKRBAC
Hazardous weather outlook, May 17, 10:06 AM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1006 AM MDT TUE MAY 17 2005 WYZ001>020-022>030-181135- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1006 AM MDT TUE MAY 17 2005 ...FLOOD WATCH THROUGH THIS EVENING FOR JOHNSON COUNTY... ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON FOR FREMONT AND NATRONA COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT. HIGH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS FREMONT AND NATRONA COUNTIES THIS AFTERNOON. ADDITIONAL RAINFALL ACROSS JOHNSON COUNTY...WILL LIKELY INCREASE RUNOFF INTO RIVERS AND CREEKS IN THESE AREAS...POSSIBLY APPROACHING OR EXCEEDING FLOOD STAGE. FOR ADDITIONAL INFORMATION ON THE FLOOD WATCHES SEE PRODUCT CYSFFARIW...WHICH IS ALSO ON THE INTERNET AT WWW.CRH.NOAA.GOV/RIW. ACROSS SWEETWATER COUNTY...RAIN WILL MIX WITH SNOW...THIS INCLUDES INTERSTATE 80. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... TEMPERATURES WILL REBOUND BEHIND THIS CURRENT WEATHER SYSTEM AND MAY BECOME QUITE WARM THURSDAY INTO FRIDAY. HIGHS BY FRIDAY ARE EXPECTED TO BE WELL INTO THE 80S ACROSS THE LOWER ELEVATIONS EAST OF THE DIVIDE WITH 60S IN THE MOUNTAINS. CONSIDERABLE SNOWMELT IN THE MOUNTAINS WILL LIKELY CAUSE STREAMS TO RISE ONCE AGAIN. STAY TUNED THIS WEEK FOR HYDROLOGIC STATEMENTS ON THE POTENTIAL FOR ANY FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY RAPID RISES IN RIVER OR STREAM LEVELS TO THE NATIONAL WEATHER SERVICE IN RIVERTON TODAY AND TONIGHT. THANK YOU TRIW
Nearby
Flash Flood Warnings in Wyoming, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.